# SDR IPXA2018092644341

- Difficulty date: September 24, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 32,300 hours, 22,539 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143N545793
- Condition: Damaged
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK,  THE MAIN DECK FLOORBOARD 231XCF WAS DAMAGED.  FABRICATED A NEW FLOORBOARD IAW SREO B757-5320-9692-K.
